Processing math: 0%
Extremal Processes Generated by Independent Nonidentically Distributed Random Variables
Weissman, Ishay
Ann. Probab., Tome 3 (1975) no. 6, p. 172-177 / Harvested from Project Euclid
Let M_n = \max\{X_1, \cdots, X_n\} and m_n(t) = (M_{\lbrack nt\rbrack} - a_n)/b_n(t \geqq 1/n), where the \{X_i\} are independent rv's and a_n and b_n > 0 are real constants. Suppose all the finite-dimensional laws of m_n converge to those of a stochastic process m = \{m(t): t > 0\}. This paper is a study of the class of all such processes m.
Publié le : 1975-02-14
Classification:  Extremal processes,  convergence of finite-dimensional laws,  stationary transition probabilities,  60K99,  60J25,  62E20,  62G30
@article{1176996459,
     author = {Weissman, Ishay},
     title = {Extremal Processes Generated by Independent Nonidentically Distributed Random Variables},
     journal = {Ann. Probab.},
     volume = {3},
     number = {6},
     year = {1975},
     pages = { 172-177},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1176996459}
}
Weissman, Ishay. Extremal Processes Generated by Independent Nonidentically Distributed Random Variables. Ann. Probab., Tome 3 (1975) no. 6, pp.  172-177. http://gdmltest.u-ga.fr/item/1176996459/